Alert archive / New Mexico / High Wind Warnings in 2024
High Wind Warning 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at May 24, 2024, 12:48 PM MDT for Chaves County, Lincoln County, New Mexico. It took effect at May 25, 2024, 12:00 PM MDT. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 24, 2024, 12:48 PM MDT (18:48 UTC)
- In effect from
- May 25, 2024, 12:00 PM MDT
- Expired
- May 25, 2024, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 120 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:37 PM MDT | NON-TSTM WND GST 61 | 2 Sw Bonito Lake, NM | Mesonet station TS286 Lincoln Portable No. 2. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3278 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
742 WWUS75 KABQ 241848 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1248 PM MDT Fri May 24 2024 NMZ240-250300- /O.NEW.KABQ.HW.W.0022.240525T1800Z-240526T0100Z/ Southwest Chaves County- 1248 PM MDT Fri May 24 2024 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 7 PM MDT SATURDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Southwest Chaves County. * WHEN...From noon to 7 PM MDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust and smoke may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-224-226>229-231>233-239-250300- /O.NEW.KABQ.WI.Y.0035.240525T1800Z-240526T0100Z/ Central Highlands-South Central Highlands-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Harding County-Eastern San Miguel County-Guadalupe County-Eastern Lincoln County- 1248 PM MDT Fri May 24 2024 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT SATURDAY... * WHAT...Southwest winds 30 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, South Central Highlands, South Central Mountains, Guadalupe County, Eastern San Miguel County, Far Northeast Highlands, Harding County, Johnson and Bartlett Mesas Including Raton Pass, and Northeast Highlands. * WHEN...From noon to 7 PM MDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Localized blowing dust may reduce visibility in dust prone areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guyer
4 follow-up statements
526 WWUS75 KABQ 250225 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 825 PM MDT Fri May 24 2024 NMZ240-251000- /O.CON.KABQ.HW.W.0022.240525T1800Z-240526T0100Z/ Southwest Chaves County- 825 PM MDT Fri May 24 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT SATURDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Southwest Chaves County. * WHEN...From noon to 7 PM MDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust and smoke may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-224-226>229-231>233-239-251000- /O.CON.KABQ.WI.Y.0035.240525T1800Z-240526T0100Z/ Central Highlands-South Central Highlands-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Harding County-Eastern San Miguel County-Guadalupe County-Eastern Lincoln County- 825 PM MDT Fri May 24 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT SATURDAY... * WHAT...Southwest winds 30 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, South Central Highlands, South Central Mountains, Guadalupe County, Eastern San Miguel County, Far Northeast Highlands, Harding County, Johnson and Bartlett Mesas Including Raton Pass, and Northeast Highlands. * WHEN...From noon to 7 PM MDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Localized blowing dust may reduce visibility in dust prone areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
304 WWUS75 KABQ 250944 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 344 AM MDT Sat May 25 2024 NMZ226-251800- /O.UPG.KABQ.WI.Y.0035.240525T1800Z-240526T0100Z/ /O.EXA.KABQ.HW.W.0022.240525T1800Z-240526T0100Z/ South Central Mountains- 344 AM MDT Sat May 25 2024 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Central Mountains. * WHEN...From noon today to 7 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Pay close attention to evacuation orders today, since the strong southwest wind gusts are likely to cause rapid expansion of the Blue 2 Fire with long range spotting potentially leading to new fire starts miles down wind from the main forest fire. This situation is dangerous, and it will be very important for people to heed evacuation orders to protect their lives. In addition, wildfire smoke will billow from this fire impacting the communities along the northeast slopes of the Sacramento Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ240-251800- /O.CON.KABQ.HW.W.0022.240525T1800Z-240526T0100Z/ Southwest Chaves County- 344 AM MDT Sat May 25 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Southwest Chaves County. * WHEN...From noon today to 7 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust and smoke may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ225-237-238-251800- /O.EXA.KABQ.WI.Y.0035.240525T1800Z-240526T0100Z/ Upper Tularosa Valley-De Baca County-Chaves County Plains- 344 AM MDT Sat May 25 2024 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Upper Tularosa Valley, De Baca County, and Chaves County Plains. * WHEN...From noon today to 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust will drop visibility to near zero in dust-prone locations making travel dangerous, especially during mid to late afternoon when winds will be strongest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-224-227>229-231>233-239-251800- /O.CON.KABQ.WI.Y.0035.240525T1800Z-240526T0100Z/ Central Highlands-South Central Highlands-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Harding County-Eastern San Miguel County-Guadalupe County-Eastern Lincoln County- 344 AM MDT Sat May 25 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, South Central Highlands, Guadalupe County, Eastern San Miguel County, Far Northeast Highlands, Harding County, Johnson and Bartlett Mesas Including Raton Pass, and Northeast Highlands. * WHEN...From noon today to 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Localized blowing dust will significantly reduce visibility at times in dust prone areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
692 WWUS75 KABQ 251657 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1057 AM MDT Sat May 25 2024 NMZ226-240-260100- /O.CON.KABQ.HW.W.0022.240525T1800Z-240526T0100Z/ South Central Mountains-Southwest Chaves County- 1057 AM MDT Sat May 25 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Central Mountains and Southwest Chaves County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Pay close attention to evacuation orders today, since the strong southwest wind gusts are likely to cause rapid expansion of the Blue 2 Fire with long range spotting potentially leading to new fire starts miles down wind from the main forest fire. This situation is dangerous, and it will be very important for people to heed evacuation orders to protect their lives. In addition, wildfire smoke will billow from this fire impacting the communities along the northeast slopes of the Sacramento Mountains. In addition, areas of blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ230-234-260100- /O.EXA.KABQ.WI.Y.0035.240525T1800Z-240526T0100Z/ Union County-Quay County- 1057 AM MDT Sat May 25 2024 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Quay County and Union County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223>225-227>229-231>233-237>239-260100- /O.CON.KABQ.WI.Y.0035.240525T1800Z-240526T0100Z/ Central Highlands-South Central Highlands-Upper Tularosa Valley- Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Harding County-Eastern San Miguel County-Guadalupe County-De Baca County-Chaves County Plains- Eastern Lincoln County- 1057 AM MDT Sat May 25 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, northeast, and southeast New Mexico. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust will drop visibility to near zero in dust-prone locations, making travel difficult during the mid to late afternoon when winds will be strongest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 16
424 WWUS75 KABQ 260049 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 649 PM MDT Sat May 25 2024 NMZ226-240-260200- /O.EXP.KABQ.HW.W.0022.000000T0000Z-240526T0100Z/ South Central Mountains-Southwest Chaves County- 649 PM MDT Sat May 25 2024 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ223>225-227>234-237>239-260200- /O.EXP.KABQ.WI.Y.0035.000000T0000Z-240526T0100Z/ Central Highlands-South Central Highlands-Upper Tularosa Valley- Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-De Baca County- Chaves County Plains-Eastern Lincoln County- 649 PM MDT Sat May 25 2024 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 12
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at May 24, 11:38 AM MDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 24, 11:38 AM MDT, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1138 AM MDT Fri May 24 2024 ...New AVIATION... .SYNOPSIS... Issued at 333 AM MDT Fri May 24 2024 Very dry weather, breezy to windy conditions, and elevated to critical fire weather conditions are expected through Sunday. Winds will be lighter today compared to yesterday before the strongest winds of the week arrive Saturday afternoon. Wind gusts of up to 50 mph are possible across the northeast highlands and east central plains. Winds finally lighten up and temperatures heat up beginning Memorial Day as high pressure builds overhead. Surface moisture increases a little across eastern areas Memorial Day thanks to a cold front, but more moisture moves in from the east Tuesday and Wednesday and this could help result in the development of a few storms near the Texas border Tuesday afternoon and evening and eastern NM Wednesday afternoon and evening. && .SHORT TERM... (Today through Saturday) Issued at 333 AM MDT Fri May 24 2024 A backdoor cold front sagging southwestward through the northeast and east central plains early this morning is forecast to stop at the eastern doorstep of Clines Corners and northeast doorstep of Roswell this morning, before retreating in the afternoon. Cool air behind the front will drop today's high temperatures on the eastern plains a few to around 9 degrees from Thursday's readings, while readings warm a few degrees over Thursday's readings across most of the remainder of the forecast area. Winds aloft will weaken some today, but the surface will still be gusty and very dry. In fact, it will be gusty and dry enough for critical fire weather conditions across the Northeast Highlands from mid afternoon until sunset, including I-25 from Raton to Las Vegas. A perturbation crossing CO looks to have just enough mid level moisture with it for some isolated virga showers near the CO border in the Raton and Capulin area, where localized and erratic wind gusts could reach 45 mph. Winds will strengthen areawide on Saturday as an upper level trough crossing from the west steers the jet stream over the state. West and southwest wind gusts from 35 to 45 mph will be common, except up to 50 mph along and east of the central mountain chain, and potentially up to 60 mph in the Guadalupe Mountains. Humidities will be very dry as well with widespread fire weather concerns. The Canadian and ECMWF Models depict the upper trough crossing with enough elevated moisture for isolated and gusty virga showers Saturday afternoon from the Four Corners to the Tusas Mountains, where localized and erratic dry microburst wind gusts could easily reach 50 mph given the strong flow aloft. We also expect well developed smoke plumes today through Saturday mainly to the east and northeast of the Indios Wildfire near Gallinas Mountain and Deadman Peak, and also from the Blue 2 Incident Wildfire in the northern Sacramento Mountains. The Sierra Blanca Regional Airport observed a low ceiling due to smoke for much of the night, and this is expected to continue today. The smoke will likely drain through river valleys into Ghost Ranch, Abiquiu, and Ruidoso this morning and again late tonight into Saturday morning. && .LONG TERM... (Saturday night through Thursday) Issued at 333 AM MDT Fri May 24 2024 Winds remain elevated Saturday night across the west central highlands, central mountain chain, and northeast and central highlands as Saturday's shortwave trough exits into the Great Plains. Brisk northwest flow remains over the state on Sunday in the wake of the shortwave trough with 500 to 700 mb winds around 20 to 35 kts. The strongest winds with gusts of 30 to 40 mph will be from the northwest plateau including Farmington extending southwest to the east central plains including Clovis and Portales. Some critical fire weather conditions could be possible across the northeast and central highlands and east central plains with elevated fire weather conditions everywhere else. Surface moisture increases a bit across the eastern plains Sunday night into Monday morning due to a backdoor front entering that part of the state. There could be some gusty north and northeast winds on the leading edge of the backdoor front. Much lighter winds look to finally arrive areawide Memorial Day as upper level ridging builds over the state. Temperatures also begin to increase across western and central NM due to the higher upper level heights with Albuquerque probably seeing its first 90 degree day of the year on Tuesday (right around the average 1st 90 degree date of May 27th) and Farmington getting into the upper 80s. Overall, temperatures next week will be around to slightly above average. Now in regards to precipitation next week, eastern NM could see some chances, but its not impressive. Meager moisture from the backdoor front Monday morning quickly mixes out Monday afternoon. Return moisture from the Gulf of Mexico moves into eastern NM Monday night into Tuesday morning allowing dewpoints to increase to the 40s to mid 50s according to ensemble solutions. The moisture mixes east to West Texas midday, but could hold on long enough to result in a few showers and storms near the Texas border. Storms in West Texas Tuesday evening, will push the dryline and higher Gulf moisture east of it back west into New Mexico. Both the GFS and ECMWF solutions bring the moisture as far west as the RGV and into the ABQ Metro Wednesday morning resulting in light east canyon winds. Ensembles agree on an upper level trough moves into the Pacific NW Wednesday and the westerly flow south of this help push the moisture back east towards West Texas, but it could hang on long enough to allow for some showers and storms to develop across the eastern plains Wednesday afternoon and evening. However, the storm coverage look pretty meager from both the GFS and ECMWF. The dryline backs west again towards the central highlands Wednesday night into Thursday morning, but it appear the westerly flow at the base of the upper level trough (now moving into the northern Rockies) pushes that higher moisture and the better chances for showers and storms into West Texas. && .AVIATION... (18Z TAFS) Issued at 1130 AM MDT Fri May 24 2024 An upper level trough approaching from the west will strengthen southwest winds today. Smoke from several wildfires will increase in coverage as a result with localized impacts to cigs/vsbys in the vicinity of these fires. Surface winds will taper off this evening but strengthen aloft as a strong speed max moves in from the west. This will lead to areas of LLWS but confidence is low at any particular terminal. Southwest to west winds will be strong Saturday with gusts of 35 to 45 kt common, along with areas of smoke and blowing dust expected. && .FIRE WEATHER... Issued at 333 AM MDT Fri May 24 2024 ...CRITICAL FIRE WEATHER CONDITIONS RETURN ACROSS THE NORTHEAST HIGHLANDS TODAY, AREAWIDE SATURDAY, AND THE EAST CENTRAL HIGHLANDS ON SUNDAY... The ongoing fire growing pattern will weaken some today due to weaker but still gusty and dry conditions, then strengthen with widespread strong winds on Saturday, before trending weaker. again Sunday. Winds look strong enough and humidities low enough for critical fire weather conditions today in the Northeast Highlands. Saturdays winds should commonly reach 35-45 mph, except up to 50 mph along and east of the central mountain chain where the greatest confidence exists for widespread critical fire weather conditions. Sunday, winds will weaken again, but still look strong enough for critical fire conditions to return to the Central Highlands. The weather pattern will then shift during the first half of the coming work week as a moist backdoor front and southeasterly return flow allow better moisture into eastern areas, and a ridge of high pressure crosses aloft. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 79 49 78 44 / 0 0 10 0 Dulce........................... 74 38 73 35 / 0 0 10 0 Cuba............................ 75 45 73 40 / 0 0 0 0 Gallup.......................... 78 40 75 36 / 0 0 0 0 El Morro........................ 73 41 70 39 / 0 0 0 0 Grants.......................... 79 40 76 38 / 0 0 0 0 Quemado......................... 78 41 74 39 / 0 0 0 0 Magdalena....................... 80 50 78 48 / 0 0 0 0 Datil........................... 76 43 73 41 / 0 0 0 0 Reserve......................... 81 40 79 34 / 0 0 0 0 Glenwood........................ 85 53 82 49 / 0 0 0 0 Chama........................... 68 37 66 34 / 0 0 10 0 Los Alamos...................... 75 51 73 49 / 0 0 0 0 Pecos........................... 74 48 73 45 / 0 0 0 0 Cerro/Questa.................... 68 46 66 40 / 0 0 0 0 Red River....................... 65 38 64 35 / 5 0 0 0 Angel Fire...................... 68 32 66 33 / 5 0 0 0 Taos............................ 76 40 74 38 / 0 0 0 0 Mora............................ 73 44 71 45 / 0 0 0 0 Espanola........................ 83 48 81 48 / 0 0 0 0 Santa Fe........................ 76 51 75 48 / 0 0 0 0 Santa Fe Airport................ 79 48 79 47 / 0 0 0 0 Albuquerque Foothills........... 83 56 82 54 / 0 0 0 0 Albuquerque Heights............. 85 53 84 52 / 0 0 0 0 Albuquerque Valley.............. 87 52 86 52 / 0 0 0 0 Albuquerque West Mesa........... 85 54 83 52 / 0 0 0 0 Belen........................... 87 50 87 50 / 0 0 0 0 Bernalillo...................... 86 53 84 52 / 0 0 0 0 Bosque Farms.................... 86 49 87 49 / 0 0 0 0 Corrales........................ 86 54 84 51 / 0 0 0 0 Los Lunas....................... 86 51 87 50 / 0 0 0 0 Placitas........................ 81 55 79 52 / 0 0 0 0 Rio Rancho...................... 85 54 84 52 / 0 0 0 0 Socorro......................... 89 53 90 53 / 0 0 0 0 Sandia Park/Cedar Crest......... 75 52 74 48 / 0 0 0 0 Tijeras......................... 78 51 78 49 / 0 0 0 0 Edgewood........................ 79 47 79 48 / 0 0 0 0 Moriarty/Estancia............... 80 42 80 44 / 0 0 0 0 Clines Corners.................. 75 46 75 45 / 0 0 0 0 Mountainair..................... 78 47 79 47 / 0 0 0 0 Gran Quivira.................... 78 47 79 45 / 0 0 0 0 Carrizozo....................... 82 56 83 52 / 0 0 0 0 Ruidoso......................... 76 53 74 49 / 0 0 0 0 Capulin......................... 71 43 76 43 / 5 0 0 0 Raton........................... 76 42 79 44 / 5 5 0 0 Springer........................ 77 43 80 47 / 5 0 0 0 Las Vegas....................... 76 46 76 46 / 0 0 0 0 Clayton......................... 76 48 86 52 / 0 0 0 0 Roy............................. 76 47 81 49 / 0 0 0 0 Conchas......................... 85 52 89 55 / 0 0 0 0 Santa Rosa...................... 83 51 84 55 / 0 0 0 0 Tucumcari....................... 86 53 92 55 / 0 0 0 0 Clovis.......................... 87 53 92 57 / 0 0 0 0 Portales........................ 89 53 94 57 / 0 0 0 0 Fort Sumner..................... 87 51 90 57 / 0 0 0 0 Roswell......................... 94 58 97 61 / 0 0 0 0 Picacho......................... 88 55 87 54 / 0 0 0 0 Elk............................. 87 53 85 52 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 9 PM MDT Saturday for NMZ101- 104>106-109-120>126. Red Flag Warning from 3 PM this afternoon to 7 PM MDT this evening for NMZ123. Fire Weather Watch from Sunday afternoon through Sunday evening for NMZ125. && SHORT TERM...44 LONG TERM....71 AVIATION...42
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:37 AM MDT | Fire Weather Watch | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 47 hr |
| May 24, 4:37 AM MDT | Red Flag Warning | ABQ | Colfax, Mora, San Miguel, Union | 14 hr |
| May 24, 9:40 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Colfax, Curry, De Baca and 18 more | 35 hr |
| May 24, 12:48 PM MDT | Wind Advisory | ABQ | Chaves, Colfax, De Baca, Guadalupe, Harding, Lincoln and 8 more | 30 hr |
Nearby
High Wind Warnings in New Mexico, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.